RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Lekts. Kursy NOC:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Lekts. Kursy NOC, 2013, Issue 21, Pages 3–130 (Mi lkn21)  

This article is cited in 3 scientific papers (total in 3 papers)

Lectures on universal Teichmüller space

A. G. Sergeev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

DOI: https://doi.org/10.4213/lkn21

Full text: PDF file (1032 kB)
References: PDF file   HTML file

English version: PDF file (629 kB)

Bibliographic databases:

UDC: 517.5

Citation: A. G. Sergeev, “Lectures on universal Teichmüller space”, Lekts. Kursy NOC, 21, Steklov Math. Institute of RAS, Moscow, 2013, 3–130

Citation in format AMSBIB
\Bibitem{Ser13}
\by A.~G.~Sergeev
\paper Lectures on universal Teichm\"uller space
\serial Lekts. Kursy NOC
\yr 2013
\vol 21
\pages 3--130
\publ Steklov Math. Institute of RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/lkn21}
\crossref{https://doi.org/10.4213/lkn21}
\zmath{https://zbmath.org/?q=an:06235529}
\elib{http://elibrary.ru/item.asp?id=23421796}


Linking options:
  • http://mi.mathnet.ru/eng/lkn21
  • https://doi.org/10.4213/lkn21
  • http://mi.mathnet.ru/eng/lkn/v21/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Sergeev, “Quantum Calculus and Quasiconformal Mappings”, Math. Notes, 100:1 (2016), 123–131  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. A. G. Sergeev, “Quantization of the Sobolev space of half-differentiable functions”, Sb. Math., 207:10 (2016), 1450–1457  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. A. G. Sergeev, “In search of infinite-dimensional Kähler geometry”, Russian Math. Surveys, 75:2 (2020), 321–367  mathnet  crossref  crossref
  • Number of views:
    This page:961
    Full text:576
    References:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020